Підписатись
Hongjian Shi
Hongjian Shi
Department of Mathematics, Technical University of Munich
Підтверджена електронна адреса в tum.de - Домашня сторінка
Назва
Посилання
Посилання
Рік
Distribution-free consistent independence tests via center-outward ranks and signs
H Shi, M Drton, F Han
Journal of the American Statistical Association 117 (537), 395-410, 2022
103*2022
On the power of Chatterjee's rank correlation
H Shi, M Drton, F Han
Biometrika 109 (2), 317-333, 2022
682022
High-dimensional consistent independence testing with maxima of rank correlations
M Drton, F Han, H Shi
The Annals of Statistics 48 (6), 3206-3227, 2020
65*2020
On universally consistent and fully distribution-free rank tests of vector independence
H Shi, M Hallin, M Drton, F Han
The Annals of Statistics 50 (4), 1933-1959, 2022
61*2022
On Azadkia–Chatterjee's conditional dependence coefficient
H Shi, M Drton, F Han
Bernoulli 30 (2), 851-877, 2024
342024
Distribution-free tests of multivariate independence based on center-outward quadrant, Spearman, Kendall, and van der Waerden statistics
H Shi, M Drton, M Hallin, F Han
Bernoulli 31 (1), 106-129, 2025
22*2025
On universal inference in Gaussian mixture models
H Shi, M Drton
arXiv preprint arXiv:2407.19361, 2024
22024
Existence of direct density ratio estimators
E Banzato, M Drton, K Saraf-Poor, H Shi
arXiv preprint arXiv:2502.12738, 2025
2025
A discussion of “A note on universal inference” by Tse and Davison
M Drton, H Shi, D Strieder
Stat 12 (1), e572, 2023
2023
Distribution-Free Consistent Tests of Independence via Marginal and Multivariate Ranks
H Shi
University of Washington, 2021
2021
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–10